MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA DIFFUSICS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA DIFFUSICS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 383593
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bd nexiva diffusics 20 ga x 1.25 in closed iv catheter system.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.The caregiver was able to tamponed the vein and remove the catheter assembly with only a few cc blood loss.Manufacturer response for catheter,intravascular,therapeutic,short-term less than 30 days, bd nexiva diffusics (per site reporter).Waiting for their investigation results.
 
Event or Problem Description

Brand Name
BD NEXIVA DIFFUSICS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key20673744
Report Number20673744
Device Sequence Number8941076
Product Code FOZ
UDI-Device Identifier00382903835935
UDI-Public(01)00382903835935
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
Report Date (Section F) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383593
Device Catalogue Number383593
Device Lot Number4124921
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/16/2024